# SDR USAA2011052391953

- Difficulty date: May 22, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 5,392 hours, 2,127 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE277000
- Part serial: FR2000
- Condition: Low Pressure
- Location: R1 Door
- Part time: 5,392 hours, 2,127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 759 - PHL - EES - CIDS CAUTION R-1 DOOR ASSIST PRESSURE LOW.  MAINTENANCE SERVICED R-1 DOOR ASSIST PRESSURE - CIDS NORMAL.
